Fracture resistance of Class II approximal slot restorations


Yaman S. , Yetmez M., Turkoz E., Akkas N.

JOURNAL OF PROSTHETIC DENTISTRY, vol.84, no.3, pp.297-302, 2000 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1067/mpr.2000.108452
  • Title of Journal : JOURNAL OF PROSTHETIC DENTISTRY
  • Page Numbers: pp.297-302

Abstract

Statement of problem. Determination of the Fracture resistance of various restorative materials in Class II approximal slot restorations has not been studied.